# SDR ASAA0956412

- Difficulty date: August 17, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 12,047 hours, 3,437 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 8,718 hours, 2,559 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR HAS INCREASING FREQUENCY OF SPIKING +/ 30' OF CENTERLINE.  SUBSEQUENT SPIKING NOW ALL QUADRANTS.  UNABLE TO DUPLICATE.  DUE TO HISTORY OF WXR RADAR ANT SPOKING PROBLEMS REPLACED WXR RADAR ANT DRIVE REF MM 34 43 11.  OPS NORMAL REF MM 34 43 00.
